# SDR UALA2011121506880

- Difficulty date: December 14, 2011
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 67,147 hours, 12,242 cycles
- Engine: Pwa PW4077
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: 280W00022
- Condition: Burned
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

C2 PRIMARY ACMP PUMP CHK DUE TO CONTINUED PROBLEMS WITH THE CENTRE HYDRAULIC SYSTEM NUMBER 2 ACMP, PLEASE ACCOMPLISH A THOROUGH VISUAL INSPECTION OF THE PUMP WIRING FROM CONNECTOR DM29311A. CHECK CONDITION OF THE CONNECTOR AND ALL VISIBLE WIRE FOR CONDITION. ENSURE NO VISUAL SIGNS OF WIRING DISTRESS OR OVERHEATING. REFERENCE WIRING DIAGRAM 29-11-32. FOUND SOCKET C OF CONNECTOR DM29311A BADLY BURNT. WILL NEED CONNECTOR 566-0264. 3-4 HOURS TO REPLACE.  MEGGERED WIRES FROM DM293 08A TO DM29311A. PHASE TO PHASE AND PHASE TO GRD. NO FAULTS FOUND.
